On the smoothness of Hölder doubling measures

Author: Preiss D.  

Publisher: Springer Publishing Company

ISSN: 0944-2669

Source: Calculus of Variations and Partial Differential Equations, Vol.35, Iss.3, 2009-07, pp. : 339-363

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

It is known that in low dimensions supports of Hölder doubling measures are C1,β manifolds. In higher dimensions singularities may occur. We provide a full description of such supports by showing that they are C1,β manifolds away from a closed set of measure zero and that at singular points they are uniformly far from being flat at every scale.